Alert archive / Ohio / Wind Advisories in 2014
Wind Advisory 6, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Apr 4, 2014, 4:32 AM EDT for Fayette County, Union County, Wayne County, Indiana; 17 counties in Ohio. It took effect at Apr 4, 2014, 1:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2014, 4:32 AM EDT (08:32 UTC)
- In effect from
- Apr 4, 2014, 1:00 PM EDT
- Expired
- Apr 4, 2014, 9:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Wilmington, OH
Counties Fayette County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Champaign County, OH, Clark County, OH, Darke County, OH, Delaware County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 75 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1245 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
863 WWUS71 KILN 040832 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 432 AM EDT FRI APR 4 2014 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-041645- /O.NEW.KILN.WI.Y.0006.140404T1700Z-140405T0100Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA 432 AM EDT FRI APR 4 2014 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM EDT THIS EVENING. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. ISOLATED GUSTS TO 50 MPH WILL BE POSSIBLE THIS AFTERNOON INTO EARLY EVENING. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
3 follow-up statements
028 WWUS71 KILN 041350 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 950 AM EDT FRI APR 4 2014 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-042200- /O.CON.KILN.WI.Y.0006.140404T1700Z-140405T0100Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA 950 AM EDT FRI APR 4 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM EDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
253 WWUS71 KILN 041942 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 342 PM EDT FRI APR 4 2014 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-050100- /O.CON.KILN.WI.Y.0006.000000T0000Z-140405T0100Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA 342 PM EDT FRI APR 4 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
493 WWUS71 KILN 050050 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 850 PM EDT FRI APR 4 2014 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-050200- /O.EXP.KILN.WI.Y.0006.000000T0000Z-140405T0100Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...XENIA 850 PM EDT FRI APR 4 2014 ...WIND ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING... WINDS ACROSS THE REGION ARE SLOWLY BEGINNING TO WEAKEN. THIS TREND WILL CONTINUE THROUGHOUT THE EVENING. AN ISOLATED LOCATION MIGHT SEE SUSTAINED WINDS OVER 30 MPH OR A GUST ABOVE 45 MPH IN THE NEXT HOUR OR SO...HOWEVER THIS WILL NOT BE THE RULE. THEREFORE THE WIND ADVISORY WILL BE ALLOW TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Apr 4, 3:54 AM EDT, 38 minutes earlier.
Area forecast discussion, Apr 4, 3:54 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
354 AM EDT FRI APR 4 2014
.SYNOPSIS...
DEEP LOW PRESSURE WILL TRACK THROUGH THE GREAT LAKES WITH AN
ASSOCIATED COLD FRONT SWEEPING EAST THROUGH THE REGION TODAY.
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL ACCOMPANY THE FRONT.
HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND RETURNING DRY
CONDITIONS AND COOL TEMPERATURES. ANOTHER LOW WILL MOVE INTO THE
REGION MONDAY WITH MORE SHOWERS.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MID LEVEL SHORTWAVE TO LIFT NE FROM THE CENTRAL PLAINS INTO THE
UPPER MS VLY THIS MORNING AND ACRS THE GREAT LAKES THIS
AFTN/EVENING. 50 KT LOW LEVEL JET DEVELOPS IN RESPONSE TO THIS S/W
WITH VERY FAVORABLE MOISTURE TRANSPORT INTO TH E OHIO VALLEY.
PRECIPITABLE WATER VALUES AROUND 250 PERCENT OF NORMAL THRU THE
MORNING. AREA OF CONVECTION ACRS SRN INDIANA AND WESTERN KY
SPREADING EAST ACRS ILN/S SOUTHERN FA. RAINFALL RATES OF 1.25 TO 1.5
INCHES PER HOUR HAVE BEEN OBSERVED IN THE STRONGEST STORMS. EXPECT
THIS CONVECTION TO CONTINUE EAST ACRS THE REGION AND EXPAND NORTH.
THEREFORE...HAVE EXPANDED THE FLOOD WATCH ACRS THE EAST. THIS THREAT
FOR HEAVY RAIN WILL PERSIST UNTIL THE COLD FRONT SWEEPS EAST THIS
AFTN. SO HAVE EXTENDED THE EXISTING FLOOD WATCH UNTIL 18Z.
REGARDING POTENTIAL FOR SEVERE WEATHER TODAY...THE THREAT LOOKS TO
BE EARLY AND GENERALLY ALONG AND SOUTH OF THE OHIO RIVER. MAIN
SEVERE WX THREAT WILL BE ASSOCIATED WITH LEADING CONVECTIVE LINE ON
THE MCS/S LEADING EDGE. WILL MENTION THIS SEVERE THREAT THIS MORNING
IN THE HWO FOR AREAS ALONG AND SOUTH OF THE OHIO RIVER.
WIND WILL INCREASE THIS AFTN AS THE PRESSURE GRADIENT INCREASES WITH
DEEPENING SFC LOW PASSING THRU THE GREAT LAKES. THE BEST CHANCE FOR
WIND ADVSY CRITERIA WILL OCCUR ACRS WEST CENTRAL OHIO THIS AFTN
WHERE WESTERLY 40-45 KT 8H JET PASSES THRU LATER TODAY. AT THIS TIME
WILL KEEP THE WINDS JUST BELOW ADVSY CRITERIA BUT THIS WILL HAVE TO
BE WATCHED.
WITH THE REGION IN THE WARM SECTOR THIS MORNING HIGHS EXPECTED TO
RANGE FROM THE LOWER 60S NW TO NEAR 70 SE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
DEEP SFC LOW PRESSURE TO PIVOT FROM THE GREAT LAKES INTO SE CANADA
AS HIGH PRESSURE BEGINS TO NOSE IN OVERNIGHT. GUSTY WEST WINDS
CONTINUE INTO THE EVENING AND THEN DIMINISH OVERNIGHT AS THE
PRESSURE GRADIENT RELAXES. AS THIS HIGH BUILD CLOUDS WILL DIMINISH
OVERNIGHT. LOWS WILL BE BELOW NORMAL TONIGHT...RANGING FROM THE
LOWER 30S NW TO NEAR 40 SE.
SFC HIGH PRESSURE TO BECOME CENTERED OVER OHIO ON SATURDAY. THIS
HIGH WILL PROVIDE DRY CONDITIONS. EXPECT A GOOD DEAL OF SUNSHINE BUT
TEMPERATURES BELOW NORMAL WITH HIGHS AROUND 5 DEGREES BELOW
NORMAL...RANGING FROM NEAR 50 NW TO THE UPPER 50S SE.
SFC HIGH TO BUILD INTO THE MID ATLANTIC WITH A RETURN FLOW
DEVELOPING SUNDAY. EXPECT TO SEE CONTINUED DRY CONDITIONS SUNDAY
WITH MODERATING TEMPERATURES. NEXT CHANCE FOR PRECIPITATION TO HOLD
OFF UNTIL LATE SUNDAY NIGHT. TEMPERATURES EXPECTED TO BE CLOSE TO
NORMAL SUNDAY...RANGING FORM THE UPPER 50S NW TO THE LOWER 60S SE.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
LOW PRESSURE WILL LIFT NORTHEAST OUT OF TEXAS SUNDAY NIGHT AND
CROSS THE OHIO VALLEY ON MONDAY...OVERSPREADING RAIN WITH EMBEDDED
THUNDERSTORMS. KEPT THE CHANCE OF THUNDER WHERE RAIN WAS LIKELY OR
HIGHER. LATEST MODEL RUNS HAVE A BIT MORE TIMING DIFFERENCES THAN
THIS TIME YESTERDAY. UPPER LEVEL FORECASTS ARE GEARING TOWARDS A
MORE OPEN H5 TROUGH /ECMWF AND CANADIAN/ VERSUS A CLOSED LOW
/GFS/. THE STRONGER CLOSED LOW IS A BIT LAGGING IN TIME AND THE
PRECIP FIELDS FROM THE GFS TAKE LONGER TO EXIT AND LINGER THROUGH
DAYBREAK TUESDAY. COLD ADVECTION WITH A STILL DEEPENING LONGWAVE
TROUGH IN THE EASTERN U.S. ON TUESDAY HAD A CONTINUED CHANCE OF A
SHOWER IN THE REGION BUT THERE IS LITTLE LOWER SUPPORT OR MOISTURE
FIELDS TO SUGGEST THAT SHOWERS WOULD BE PRESENT. I SPLIT THE
DIFFERENCE AND HAVE VERY LOW CHANCE POPS FOR THIS TIME FRAME.
HIGH PRESSURE BUILDS IN ON WEDNESDAY AND RETURN FLOW SETS UP THE
LATTER PART OF THE WEEK WITH A RETURN TO NORMAL TEMPERATURES
EXPECTED MID WEEK AND THEN A NICE WARMUP THURSDAY.
GIVEN THE ABUNDANT MOISTURE/CLOUD COVER/POTENTIAL PRECIP FOR THIS
TIME FRAME...HIGHS WILL BE COOLER THAN SEASONAL NORMS THROUGH THE
PERIOD AND LOWS WILL LIKELY BE AT OR WARMER. ONE LOW TEMP EXCEPTION
IS WED MORNING WITH CAA AND POSSIBLE CLEARING SKIES.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
LOW PRESSURE AND ASSOCIATED FRONTS ARE CAUSING PROBLEMS FOR
AVIATION. SHOWERS AND THUNDERSTORMS DEVELOPING IN A VERY MOIST AND
UNSTABLE AIRMASS ARE BEGINNING TO AFFECT TAF SITES FROM THE
SOUTHWEST. TAF SITES WILL SEE FLIGHT CONDITIONS AS LOW AS IFR WITH
SOME OF THE THUNDERSTORMS. CEILINGS BELOW 1000 FEET AND
VISIBILITIES BELOW 5SM ARE POSSIBLE.
ONCE THE SHOWERS AND THUNDERSTORMS MOVE EAST EARLY THIS
AFTERNOON...CONDITIONS WILL IMPROVE TO VFR BUT WINDS WILL BE
GUSTING OVER 30 KNOTS FROM THE WEST IN A VERY TIGHT PRESSURE
GRADIENT. WINDS WILL SUBSIDE AND CEILINGS MAY BECOME SCATTERED
NEAR THE END OF THE TAF PERIOD AS HIGH PRESSURE MOVES IN.
OUTLOOK...MVFR/IFR CEILINGS AND VISIBILITIES POSSIBLE MONDAY
ALONG WITH A CHANCE OF THUNDERSTORMS.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR KYZ089>100.
IN...FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...FRANKS
AVIATION...CONIGLIOHazardous weather outlook, Apr 4, 4:02 AM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 402 AM EDT FRI APR 4 2014 INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065- 070>074-077-050815- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- 402 AM EDT FRI APR 4 2014 ...FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. BEHIND THE COLD FRONT TODAY...WESTERLY WINDS WILL BECOME STRONG. GUSTS OF 35 TO 45 MPH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY GUSTY WINDS AND FLOODING TODAY. INZ075-080-KYZ089>100-OHZ078>082-088-050815- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-CLERMONT-BROWN-HIGHLAND- ADAMS-PIKE-SCIOTO- 402 AM EDT FRI APR 4 2014 ...FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EARLY THIS MORNING. THE PRIMARY THREAT WILL BE DAMAGING WINDS. BEHIND THE COLD FRONT THIS AFTERNOON...WESTERLY WINDS WILL BECOME STRONG. GUSTS OF 35 TO 45 MPH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY GUSTY WINDS AND FLOODING TODAY.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 2:02 AM EDT | Flash Flood Warning | ILN | Switzerland | 7 hr |
| Apr 4, 2:12 AM EDT | Areal Flood Advisory | ILN | Dearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more | 9 hr |
| Apr 3, 10:07 PM EDT | River Flood Warning | ILN | Hamilton | 4 days |
| Apr 4, 2:30 AM EDT | Flash Flood Warning | ILN | Brown, Clermont | 7 hr |
| Apr 4, 3:05 AM EDT | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Hamilton, Montgomery, Preble and 1 more | 8 hr |
| Apr 4, 3:44 AM EDT | Flash Flood Warning | ILN | Adams, Pike, Scioto | 6 hr |
| Apr 4, 4:20 AM EDT | Areal Flood Advisory | ILN | Clark, Clinton, Fayette, Greene, Highland, Madison | 6 hr |
| Apr 4, 5:56 AM EDT | Areal Flood Warning | ILN | Butler, Hamilton | 12 hr |
| Apr 4, 6:36 AM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Hocking, Licking, Pickaway and 2 more | 4 hr |
| Apr 4, 9:00 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 5 hr |
| Apr 4, 9:41 AM EDT | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 5 hr |
| Apr 4, 11:55 AM EDT | River Flood Warning | ILN | Butler | 8 hr |
| Apr 4, 7:59 PM EDT | River Flood Warning | ILN | Pickaway | 43 hr |
Nearby
Wind Advisories in Ohio, 2014Wind Advisories in Indiana, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.